Alert archive / Massachusetts / Small Craft Advisories in 2008
Small Craft Advisory 232, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Nov 1, 2008, 4:26 PM EDT. It took effect at Nov 2, 2008, 7:00 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2008, 4:26 PM EDT (20:26 UTC)
- In effect from
- Nov 2, 2008, 7:00 AM EST
- Expired
- Nov 3, 2008, 12:00 AM EST
- In force
- 17 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KBOX 012026 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 426 PM EDT SAT NOV 1 2008 ANZ254-020430- /O.CAN.KBOX.SC.Y.0231.000000T0000Z-081101T2200Z/ /O.NEW.KBOX.SC.Y.0232.081102T1200Z-081102T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 426 PM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 5 PM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THIS ADVISORY IS FOR THE OUTER COASTAL WATERS CAPE COD AND NANTUCKET. HIGH PRESSURE WILL BUILD ACROSS THE WATERS SUNDAY. WINDS MAY GUST AROUND 25 KNOTS SUNDAY MORNING...AND SEAS WILL LIKELY BUILD TO AROUND 5 FEET. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-012130- /O.CAN.KBOX.SC.Y.0231.000000T0000Z-081101T2200Z/ COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 426 PM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ250-020430- /O.NEW.KBOX.SC.Y.0232.081102T1200Z-081102T2200Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 426 PM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EST SUNDAY. THIS SMALL CRAFT ADVISORY IS FOR THE OUTER WATERS EAST OF THE NORTHEASTERN MASSACHUSETTS COASTLINE. HIGH PRESSURE WILL BUILD ACROSS THE WATERS SUNDAY. WINDS MAY GUST AROUND 25 KNOTS SUNDAY MORNING...AND SEAS WILL LIKELY BUILD TO AROUND 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
000 WHUS71 KBOX 012029 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 429 PM EDT SAT NOV 1 2008 ANZ250-254-020430- /O.CON.KBOX.SC.Y.0232.081102T1200Z-081102T2200Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 429 PM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EST SUNDAY. THIS SMALL CRAFT ADVISORY IS FOR THE OUTER WATERS EAST OF THE MASSACHUSETTS COASTLINE FROM THE MERRIMACK RIVER SOUTHWARD TO EAST OF NANTUCKET. HIGH PRESSURE WILL BUILD ACROSS THE WATERS SUNDAY. WINDS MAY GUST AROUND 25 KNOTS SUNDAY MORNING...AND SEAS WILL LIKELY BUILD TO AROUND 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KBOX 020412 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1212 AM EDT SUN NOV 2 2008 ANZ250-254-021215- /O.CON.KBOX.SC.Y.0232.081102T1200Z-081102T2200Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1212 AM EDT SUN NOV 2 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. THIS SMALL CRAFT ADVISORY IS FOR THE OUTER WATERS EAST OF THE MASSACHUSETTS COASTLINE FROM THE MERRIMACK RIVER SOUTHWARD TO EAST OF NANTUCKET. HIGH PRESSURE WILL BUILD ACROSS THE WATERS SUNDAY. WINDS MAY GUST AROUND 25 KNOTS SUNDAY MORNING...AND SEAS WILL LIKELY BUILD TO AROUND 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KBOX 020858 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 358 AM EST SUN NOV 2 2008 ANZ250-254-021700- /O.CON.KBOX.SC.Y.0232.081102T1200Z-081102T2200Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 358 AM EST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. THIS SMALL CRAFT ADVISORY IS FOR THE OUTER COASTAL WATERS EAST OF MASSACHUSETTS FROM THE MERRIMACK RIVER TO NANTUCKET. HIGH PRESSURE WILL BUILD ACROSS THE WATERS TODAY. WINDS MAY GUST UP TO 25 KNOTS THIS MORNING AND EARLY AFTERNOON. SEAS WILL LIKELY BUILD TO AROUND 5 FEET OUTSIDE OF MASSACHUSETTS BAY AND EAST OF CAPE COD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KBOX 022055 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 355 PM EST SUN NOV 2 2008 ANZ255-030500- /O.EXB.KBOX.SC.Y.0232.000000T0000Z-081103T0500Z/ COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 355 PM EST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THIS SMALL CRAFT ADVISORY IS FOR THE OUTER COASTAL WATERS FROM MONTAUK TO NANTUCKET. SEAS OF AROUND 5 FEET WILL PERSIST UNTIL AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-030500- /O.EXT.KBOX.SC.Y.0232.000000T0000Z-081103T0500Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 355 PM EST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THIS SMALL CRAFT ADVISORY IS FOR THE OUTER COASTAL WATERS EAST OF MASSACHUSETTS FROM THE MERRIMACK RIVER TO NANTUCKET. SEAS OF AROUND 5 FEET WILL PERSIST UNTIL AROUND MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KBOX 030217 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 917 PM EST SUN NOV 2 2008 ANZ250-030330- /O.CAN.KBOX.SC.Y.0232.000000T0000Z-081103T0500Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 917 PM EST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE OUTER COASTAL WATERS EAST OF MASSACHUSETTS BAY. SEAS HAVE DIMINISHED BELOW 5 FT...SO THE ADVISORY HAS BEEN CANCELLED. $$ ANZ254-255-030500- /O.CON.KBOX.SC.Y.0232.000000T0000Z-081103T0500Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 917 PM EST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THIS ADVISORY IS FOR THE OUTER COASTAL WATERS EAST OF CAPE COD AND THE COASTAL WATERS SOUTH OF NANTUCKET AND MARTHAS VINEYARD. SEAS AROUND 5 FEET WILL PERSIST UNTIL AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KBOX 030453 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1153 PM EST SUN NOV 2 2008 ANZ254-255-030600- /O.EXP.KBOX.SC.Y.0232.000000T0000Z-081103T0500Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 1153 PM EST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT... THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT. WINDS AND SEAS CONTINUE TO DIMINISH ACROSS THE OUTER COASTAL WATERS EAST OF CAPE COD AND THE WATERS SOUTH OF NANTUCKET AND MARTHAS VINEYARD LATE THIS EVENING. SEAS HAVE SUBSIDED TO LESS THAN 5 FT... AND WILL REMAIN SO THROUGH THE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 1, 3:27 PM EDT, 59 minutes earlier.
Area forecast discussion, Nov 1, 3:27 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
327 PM EDT SAT NOV 1 2008
.SYNOPSIS...
HIGH PRESSURE WILL DOMINATE OUR WEATHER FOR THE REST OF THIS WEEKEND
AND FOR MUCH OF NEXT WEEK. WE WILL START OUT A BIT CHILLY
SUNDAY...BUT A MODERATING TREND IS EXPECTED AS NEXT WEEK
PROGRESSES.THE BEST CHANCE OF MEASURABLE RAIN WILL BE NEXT
WEEKEND...OTHERWISE...MUCH OF THE FORECAST PERIOD WILL BE DRY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
STRONG HIGH PRESSURE WILL CONTINUE TO BUILD INTO SOUTHERN NEW ENGLAND
TONIGHT. AS A RESULT...TEMPERATURES WILL TURN COLDER AND SKIES WILL
CLEAR OUT THIS EVENING. A FEW OCEAN EFFECT CLOUDS MAY AFFECT CAPE
COD LATE TONIGHT AS COLD AIR ADVECTS OVER THE WATERS.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
STRONG HIGH PRESSURE SETTLES OVER THE REGION ON SUNDAY. THIS WILL
RESULT IN SUNNY SKIES ALONG WITH HIGHS AVERAGING A GOOD 5 TO 10
DEGREES BELOW NORMAL. WINDS MAY BE A BIT GUSTY IN THE
MORNING...ESPECIALLY ALONG THE EAST COAST OF MASS...BUT THEY WILL
DIMINISH DURING THE AFTERNOON.
COLD NIGHT IN STORE FOR SUNDAY NIGHT AS SFC HIGH PRESSURE RIDGING IS
PARKED OVERHEAD. THERE WILL LIKELY BE SOME INCREASING CLOUDS LATE AT
NIGHT AS WAA ALOFT GETS GOING. IF THE CLOUDS GET INTO SOUTHERN NEW
ENGLAND LATER THAN EXPECTED...TEMPS WILL LIKELY BE COLDER THAN
FORECAST.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
MONDAY...
AN APPROACHING COLD FRONT AND AN UPPER LEVEL DISTURBANCE SHOULD
COMBINE TO PRODUCE SOME SHOWERS ACROSS NORTHERN NEW ENGLAND.
HOWEVER...THE BEST DYNAMICS AND LIFT LOOK TO REMAIN WELL TO THE
NORTH OF OUR REGION. CAN NOT RULE OUT A BRIEF PASSING SHOWER
GRAZING OUR NORTHERN ZONES...SO LEFT IN A 20 POP NORTH OF THE MA
PIKE. HOWEVER...CAN NOT SEE MUCH MORE THAN THAT WITH THIS PATTERN.
OTHERWISE...LOOKS LIKE WE SHOULD SEE MOSTLY CLOUDY SKIES FOR MUCH OF
THE DAY BUT STILL EXPECT TO SEE SOME PEEKS OF SUNSHINE. DESPITE
PLENTY OF CLOUDS...SOUTHWEST FLOW AND RELATIVELY MILD 850 MB
TEMPERATURES SHOULD YIELD HIGHS IN THE MID TO UPPER 50S.
MONDAY NIGHT...
WE SHOULD SEE PARTIAL CLEARING DEVELOP ACROSS THE REGION. THE 84
HOUR SREF IS SHOWING SOME DECENT PROBABILITIES FOR AREAS OF FOG
DEVELOPING IN SOME OF THE TYPICAL LOCATIONS. THIS SEEMS TO MAKE
SENSE AS WINDS GO RATHER LIGHT AND DEW POINTS WILL REMAIN FAIRLY HIGH
FOR THIS TIME OF YEAR...WITHOUT A PUSH OF DRY AIR FROM THE NORTH.
LOW TEMPERATURES SHOULD RANGE FROM THE MID TO UPPER 30S ACROSS THE
INTERIOR...TO MAINLY THE 40S ON THE COASTAL PLAIN.
TUESDAY AND WEDNESDAY...
NICE WEATHER FOR EARLY NOVEMBER APPEARS TO BE ON TAP FOR THE REGION
WITH LARGE HIGH PRESSURE IN CONTROL. WE MAY BE DEALING WITH SOME
FOG PATCHES EARLY IN THE MORNING IN SOME OF THE TYPICALLY PRONE
LOCATIONS...BUT THIS SHOULD GIVE WAY TO PARTIAL SUNSHINE LATER IN THE
MORNING AND AFTERNOONS. WITH RATHER WARM MID LEVEL TEMPERATURES FOR
THIS TIME OF YEAR...HIGHS SHOULD REACH BETWEEN 60 AND 65 ACROSS MOST
LOCATIONS. IT MAY END UP A TOUCH COOLER ON THE COAST WITH SOME SEA
BREEZES...BUT STILL NICE FOR THIS TIME OF YEAR.
THURSDAY AND FRIDAY...
THE MODELS DIVERGE CONSIDERABLY OVER THIS TIME. THE GFS/CANADIAN
HAVE A COASTAL LOW PRESSURE SYSTEM THROWING RAIN SHOWERS BACK INTO
THE REGION THURSDAY AND FRIDAY. MEANWHILE...THE UKMET/ECMWF ARE
SIGNIFICANTLY SLOWER AND DO NOT HAVE PRECIPITATION MOVING INTO OUR
REGION UNTIL LATER FRIDAY OR EVEN SATURDAY. BASED ON UPPER LEVEL
PATTERN AND RIDGE OF HIGH PRESSURE OVERHEAD LEANED TOWARDS THE
SLOWER SOLUTIONS. THEREFORE...KEPT MOST OF THURSDAY DRY AND
INSERTED SOME LOW CHANCE POPS MAINLY FOR FRIDAY AND FRIDAY NIGHT.
HOWEVER...THERE IS CONSIDERABLE UNCERTAINTY AND CONFIDENCE IN THE
FORECAST IS LOW.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
VFR THROUGH SUNDAY NIGHT. EASTERLY FLOW ACROSS EASTERN MASS SHOULD
EVENTUALLY GIVE WAY TO A LARGER NORTHERLY COMPONENT BY EARLY THIS
EVENING.
OUTLOOK...MONDAY THROUGH THURSDAY...
MONDAY...A PERIOD OF MVFR CEILINGS EXPECTED IN THE WARM AIR
ADVECTION PATTERN.
MONDAY NIGHT THROUGH WEDNESDAY...MAINLY VFR BUT WE EXPECT TO SEE
PATCHY MVFR/IFR CONDITIONS LATE AT NIGHT/EARLY MORNING IN THE
TYPICALLY PRONE LOCATIONS WITH PATCHY GROUND FOG.
&&
.MARINE...
BURST OF COLD AIR ADVECTION ASSOCIATED WITH BUILDING HIGH PRESSURE
MAY BRING A PERIOD OF MARGINAL-SCA GUSTS TO PORTIONS OF THE COASTAL
WATERS SUNDAY MORNING. DID NOT FEEL CONFIDENT ENOUGH TO ISSUE A
BLANKET SMALL DRAFT ADVISORY ATTM. HOWEVER...DID ISSUE ONE WHERE
CONFIDENCE IN MARGINAL GUSTS AND 5 FT SEAS WAS THE GREATEST...WHICH
IS ANZ250-254. OTHERWISE...EXPECT DIMINISHING WINDS AND SEAS LATE
SUNDAY AND SUNDAY NIGHT AS HIGH PRESSURE MOVES DIRECTLY OVERHEAD.
OUTLOOK...MONDAY THROUGH THURSDAY...
RATHER TRANQUIL FOR THIS TIME OF YEAR AS A LARGE HIGH PRESSURE
SYSTEM WILL COVER OUR WATERS THROUGH THE PERIOD. WINDS AND SEAS
WILL GENERALLY REMAIN BELOW SCA THRESHOLDS. HOWEVER...A PERIOD OF
MARGINAL SCA 20 TO 25 KNOT SOUTHWEST WIND GUSTS ARE EXPECTED MONDAY
AFTERNOON OUT AHEAD OF A COLD FRONT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM TO 5 PM EST SUNDAY FOR ANZ250-
254.
&&
SYNOPSIS...EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...FRANK /NOT UPDATED/
AVIATION...EKSTER/FRANK
MARINE...EKSTER/FRANKHazardous weather outlook, Nov 1, 4:23 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 423 PM EDT SAT NOV 1 2008 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-022030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 423 PM EDT SAT NOV 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-022030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 423 PM EDT SAT NOV 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Massachusetts, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.